MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE VASCULAR GRAFT
Model Number 40S06
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 01/2021).
 
Event or Problem Description
It was reported through a clinical trial that approximately 1225 days post study conduit placement, there was thrombosis of vascular access.Approximately 1261 days post study conduit placement, the patient was hospitalized due to thrombosis of vascular access.Approximately 1262 days post study conduit placement, the subject underwent a thrombectomy and the event was considered resolved.The same day, the patient experienced a second thrombosis of vascular access which prolonged hospitalization.Approximately 1265 days post study conduit placement, the patient underwent a repeat thrombectomy with angioplasty.The thrombosis was resolved the same day and the patient was discharged the following day post uneventful dialysis.The current status of the patient was not provided.

Brand Name
IMPRA EPTFE VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11018518
Report Number2020394-2020-20845
Device Sequence Number3822818
Product Code DSY
UDI-Device Identifier00801741021831
UDI-Public(01)00801741021831
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K004011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,other,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40S06
Device Catalogue Number40S06
Device Lot NumberVTAP0037
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALLOPURINOL, BISOPROLOL FUMARATE; FUROSEMIDE, CALCIUM CARBONATE; INSULIN HUMAN, AND ACETYLSALICYLIC ACID; PANTOPRAZOLE, PERINDOPRIL ARGININE, ALFACALCIDOL
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight120